Allergie à la cyclosporine intraveineuse

Translated title of the contribution: Allergy to intraveinous cyclosporine

N. Zankar, S. Caimmi, P. Demoly

Research output: Contribution to journalArticlepeer-review

Abstract

Cyclosporine is a powerful immunosuppressive agent utilized in transplantation. Amongst its side effects, anaphylactic reactions are rare, occuring in 0.1% of treated patients. We describe the case of a 13-year-old boy who presented an anaphylactic shock during his first intraveinous cyclosporine injection. The diagnosis was not immediatly made since oral cyclosporine was quickly introduced. Three weeks later, he experienced a second anaphylactic shock while intraveinous cyclosporine was introduced again because of a suspicion of intestinal occlusion. Skin prick tests to intraveinous cyclosporine were positive. We suggest the possibility of an IgE-dependent allergy to Cremophor EL, present in the intraveinous but not the oral form of cyclosporine and discuss the literature.

Translated title of the contributionAllergy to intraveinous cyclosporine
Original languageFrench
Pages (from-to)102-105
Number of pages4
JournalRevue Francaise d'Allergologie et d'Immunologie Clinique
Volume48
Issue number2
DOIs
Publication statusPublished - Mar 2008

Keywords

  • Allergy
  • Cremophor EL
  • Cyclosporine

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Fingerprint Dive into the research topics of 'Allergy to intraveinous cyclosporine'. Together they form a unique fingerprint.

Cite this